# SDR ASAA2023070443878

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 36,239 hours, 11,423 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1616222107641
- Condition: Inoperative
- Location: Apu Oil Level
- Part time: 8,736 hours, 15,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL LEVEL SENSOR INOP. GROUNDED - YES. REMOVED & REPLACED OIL LEVEL SENSOR OPS CHECKS GOOD. REF B737-900 AMM 49-94-11.
